Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Challenging Magic Squares for Magicians

Arthur T. Benjamin and Ethan J. Brown
The College Mathematics Journal
Vol. 45, No. 2 (March 2014), pp. 92-100
DOI: 10.4169/college.math.j.45.2.092
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.45.2.092
Page Count: 9
  • Download ($16.00)
  • Cite this Item
Challenging Magic Squares for Magicians
Preview not available

Abstract

Summary We present several effective ways for a magician to create a 4-by-4 magic square where the total and some of the entries are prescribed by the audience.

Page Thumbnails